×

Symmetry and monotonicity of integral equation systems. (English) Zbl 1231.45012

Summary: We investigate positive solutions of the following integral equation system where \(a,b,c,d,\alpha ,\beta \) are constants. The symmetry and monotonicity of its solutions are proved by the method of moving planes, the non-existence and the exact form are given by the method of moving spheres.

MSC:

45F10 Dual, triple, etc., integral and series equations
45M99 Qualitative behavior of solutions to integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Li, Y., Remark on some conformally invariant integral equations: the method of moving spheres, J. eur. math. soc., 6, 153-180, (2004) · Zbl 1075.45006
[2] Li, A.; Li, Y., On some comformally invariant fully nonlinear equations, Comm. pure appl. math., 56, 1414-1464, (2003)
[3] Li, A.; Li, Y., On some comformally invariant fully nonlinear equations, part II: Liouville, Harnack and Yamabe, Acta math., 195, 117-154, (2005) · Zbl 1216.35038
[4] Chang, A.; Yang, P., On uniqueness of solutions of \(n\)th order differential equations in conform geometry, Math. res. lett., 4, 91-102, (1997) · Zbl 0903.53027
[5] Chen, W.; Li, C.; Ou, B., Classification of solutions for an integral equation, Comm. pure appl. math., 59, 330-343, (2006) · Zbl 1093.45001
[6] Chen, W.; Li, C., A priori estimates for prescribing scalar curvature equations, Ann. of math., 145, 547-564, (1997) · Zbl 0877.35036
[7] Chen, W.; Li, C., Regularity of solutions for a system of integral equations, Commun. pure appl. anal., 4, 1-8, (2005) · Zbl 1073.45004
[8] Farina, A., On the classification of solutions of the lane – emden equation on unbounded domains of \(R^n\), J. math. pures appl., 87, 537-561, (2007) · Zbl 1143.35041
[9] Lieb, E., Sharp constants in the hardy – littlewood – sobolev and related inequalities, Ann. of math., 118, 349-374, (1983) · Zbl 0527.42011
[10] Chen, W.; Li, C.; Ou, B., Classification of solutions for a system of integral equations, Comm. partial differential equations, 30, 59-65, (2005) · Zbl 1073.45005
[11] Miao, C.; Xu, G.; Zhao, L., Global well-posedness and scattering for the energy-critical, defocusing Hartree equation for radial data, J. funct. anal., 253, 605-627, (2007) · Zbl 1136.35092
[12] Liu, S., Regularity, symmetry, and uniqueness of some integral type quasilinear equations, Nonlinear anal., 71, 1796-1906, (2009) · Zbl 1171.45300
[13] Branson, H., Group representation arising from Lorentz conformal geometry, J. funct. anal., 74, 199-293, (1987) · Zbl 0643.58036
[14] Chang, A.; Yang, P., Non-linear partial differential equations in conformal geometry, Proc. ICM, I, 189-207, (2002) · Zbl 1036.53024
[15] Alexandroff, A.D., A characteristic property of the spheres, Ann. math. pure appl., 58, 303-354, (1962)
[16] Serrin, J., A symmetry problem in potential theory, Arch. ration. mech. anal., 43, 304-318, (1971) · Zbl 0222.31007
[17] Gidas, B.; Ni, W.M.; Nirenberg, L., Symmetry and related properties via the maximum principle, Comm. math. phys., 68, 209-243, (1979) · Zbl 0425.35020
[18] Caffarelli, L.; Gidas, B.; Spruck, J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. pure appl. math., 42, 271-297, (1989) · Zbl 0702.35085
[19] Li, Y.; Zhu, M., Uniqeness theorems through the method of moving spheres, Duke math. J., 80, 384-417, (1995)
[20] Li, Y.; Zhang, L., Liouville type theorems and Harnack type inequalities for semilinear elliptic equations, J. anal. math., 90, 27-87, (2003) · Zbl 1173.35477
[21] Zhang, Y.; Hao, J., A remark on an integral equation via the method of moving spheres, J. math. appl., 344, 682-686, (2006) · Zbl 1148.45005
[22] Chen, W.; Jin, C.; Li, C.; Lim, J., Weighted hardy – littlewood – sobolev inequalities and systems of integral equations, Discrete contin. dyn. syst., 164-172, (2005), Suppl. · Zbl 1147.45301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.